# SDR 05FDEA03710

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Bs 1259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN L-3 DOOR FWD DOOR JAMB STA 1259 FOUND DOUBLER REPAIR BETWEEN STRINGER 24 AND 27.  PERFORMED A GVI OF EXISTING REPAIR IAW EO 8-5100-7-5001 CRITERIA FOUND DOUBLER IN COMPLIANCE WITH SRM 53-50-00 FIG 19.
